Volume 96, Number 4, November 2011
|Number of page(s)||6|
|Published online||09 November 2011|
Complete spectrum of the stochastic master equation for random walks on treelike fractals
School of Computer Science, Fudan University - Shanghai 200433, China
2 Shanghai Key Lab of Intelligent Information Processing, Fudan University - Shanghai 200433, China
3 Department of Electronic Engineering, City University of Hong Kong - Hong Kong SAR, China
Accepted: 23 September 2011
We study random walks on a family of treelike regular fractals with a trap fixed on a central node. We obtain all the eigenvalues and their corresponding multiplicities for the associated stochastic master equation, with the eigenvalues being provided through an explicit recursive relation. We also evaluate the smallest eigenvalue and show that its reciprocal is approximately equal to the mean trapping time. We expect that our technique can also be adapted to other regular fractals with treelike structures.
PACS: 05.40.Fb – Random walks and Levy flights / 05.45.Df – Fractals / 05.60.Cd – Classical transport
© EPLA, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.